# SDR 2008UALA01464

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 48,961 hours, 17,011 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A'S UNABLE TO ARM DOOR 1R.  UPPER AFT SECTION OF DOOR SEAL WAS DISLODGED FROM RETAINER.  RE-INSTALLED RETAINER, DOOR OPS OK.
